# SDR DXTA2010031104026

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 7,499 hours, 4,429 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT UPON DEPARTURE; GEAR HANDLE WOULD NOT RAISE.  FOUND NLG SQUAT SWITCH OUT OF ADJUSTMENT. RE-ADJUSTED SWITCH IAW MM, PERFORMED 8 GEAR SWINGS, GEAR HANDLE AND INDICATOR'S WORK PROPERLY. REMOVED ACFT FROM JACKS, SERVICED HYD SYS RESERVOIR, NO FURTHER ACTION REQUIRED AT THIS TIME. REF MM 7-10-0, 32-60-00, 52-80-20, 12-10-15.
